# SDR RL8R2013FA0000544

- Difficulty date: August 28, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N700MX
- Make and model: Socata TBM 700
- Aircraft serial: 14
- Engine: Pwa PT6A64
- System (JASC): 5751 · Ailerons
- Part: Roll Pin
- Condition: Loose
- Location: Lt Aileron
- Part time: 3,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, THE LT INBD AILERON MOUNTING PIVOT POINT ROLL PIN WAS FOUND TO BE LOOSE AND WORKING.
